# SDR SIMA20150104011

- Difficulty date: January 4, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1452633401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN CUP SUPPORT AT FRAME 68 FLOOR LEVEL IS CRACKED IN 2 AREAS.  ONE INCH TOTAL LENGTH.  INSTALLED NEW SUPPORT IAW SRM 51-40-02.
